| Model Number |
71674003 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an internal fixation surgery, the gold lag screw drill sleeve of a 130 rad drill gde drop unclips from the drill guide drop when resistance is present.There was no significant delay and the procedure was finished using the same device.Patient was not harmed.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Additional Manufacturer Narrative
H3, h6: the associated device was not returned for evaluation and the reported event could not be confirmed.A review of complaint history revealed similar events for the listed device, this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.An historical review concluded that there are no prior actions applicable related to this product and event.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The contribution of the device to the reported event could not be corroborated.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.
Event or Problem Description
It was reported that during an internal fixation surgery, the gold lag screw drill sleeve of a 130 rad drill gde drop unclips from the drill guide drop when resistance is present.There was no delay and the procedure was finished using the same device.Patient was not harmed.